Per citar aquest document: http://ddd.uab.cat/record/123652
A priori L2-error estimates for approximations of functions on compact manifolds
Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Nicolau i Reig, Marcel (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2015
Resum: Given a { mathcal{C}^{2}} -function f on a compact riemannian manifold (X,g) we give a set of frequencies { L=L_{f}(varepsilon)} depending on a small parameter { varepsilon > 0} such that the relative L2-error { frac{f-f^{L} }{f}} is bounded above by { varepsilon}, where fL denotes the L-partial sum of the Fourier series f with respect to an orthonormal basis of L2(X) constituted by eigenfunctions of the Laplacian operator Δ associated to the metric g.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; submittedVersion
Matèria: Fourier, Anàlisi de ; Riemann, Varietats de ; Laplacià ; Harmòniques esfèriques ; Aproximació, Teoria de l'
Publicat a: Mediterranean journal of mathematics, Vol. 12, no. 1 (Feb. 2015) , p. 51-62, ISSN 1660-5446

DOI: 10.1007/s00009-014-0393-2


Pre-print
9 p, 582.9 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-10-10, darrera modificació el 2016-10-27



   Favorit i Compartir